MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by sales rep via email that during a knee arthroscopy a radiance 32¿ 4k/uhd medical display failed.Screen buttons do not always work and the screen sometimes produces a jumpy image flashing in and out.There was a delay of less than 5 minutes and no patient consequences.The case was completed by shutting down the video tower and restarting it.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was received and evaluated by the manufacturer.The reported complaint that the screen buttons do not work, was confirmed.However the complaint that the screen sometimes produces a jumpy image flashing in and out was unable to be confirmed.The confirmed complaint was found to be due to a damaged video board upon evaluation.Also the jumpy image is most likely to be caused due to the same damaged video board.The video board was replaced, the device was newly calibrated, tested and found to be working according to specifications.The damage to the video board is most likely due to external factors like user mishandling of the device or a possible fall.There are no indications from this complaint investigation that the failures are manufacturing-related, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Correction: d10: the date device returned to manufacturer was reported as 10/2/2020 on the initial report.It has been updated as 10/26/2020 to reflect the correct information.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
DISPLAY
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10590902
Report Number1221934-2020-02768
Device Sequence Number19489838
Product Code KQM
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/15/2020
12/14/2020
Initial Report FDA Received Date09/26/2020
Supplement Report FDA Received Date10/16/2020
12/14/2020
Patient Sequence Number1